Skip to main content

Reconstructing Distributions of Multivariate Random Functions under Orthogonal Polynomial Projection Approximation*

This paper deals with the problem of reconstructing probabilistic distributions of random functions, which describe images dynamically formed in tomographic experiments. For a certain class of random functions, a reconstruction method is developed. Stability properties of the proposed method are studied.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    V. G. Ushakov and N. G. Ushakov, “Reconstruction of probabilistic characteristics of multivariate random functions from their projections,” Vestn. Mosk. Univ. Ser. 15, Vychisl. Matem. Kibern., No. 4, 32–39 (2001).

  2. 2.

    O. V. Shestakov, “On the uniqueness of reconstruction of probabilistic characteristics of multivariate random functions from probabilistic characteristics of their projections,” Vestn. Mosk. Univ. Ser. 15, Vychisl. Matem. Kibern., No. 3, 37–41 (2003).

  3. 3.

    O. V. Shestakov, “An algorithm to reconstruct probabilistic distributions of multivariate random functions from the distributions of their projections,” J. Math. Sci., 112, No. 2, 4198–4204 (2002).

    Article  MATH  MathSciNet  Google Scholar 

  4. 4.

    I.N. Troitskiy, Statistical Theory of Tomography [in Russian], Radio i Svyaz, Moscow (1989).

    Google Scholar 

  5. 5.

    G. Korn and T. Korn, Mathematical Handbook for Scientists and Engineers, McGraw–Hill, New York (1968).

    Google Scholar 

  6. 6.

    A. K. Louis and F. Natterer, “Mathematical problems of computerized tomography,” Proc. of the IEEE, 71, 379–389 (1983).

    Article  Google Scholar 

  7. 7.

    A.N. Tikhonov and V.Y. Arsenin, Solutions of Ill-Posed Problems, Winston, New York (1977).

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to O. V. Shestakov.

Additional information

*Research supported by the Russian Foundation for Basic Research, project №01–01–97005.

Proceedings of the XXVI International Seminar on Stability Problems for Stochastic Models, Sovata-Bai, Romania, August 27 – September 2, 2006.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shestakov, O.V. Reconstructing Distributions of Multivariate Random Functions under Orthogonal Polynomial Projection Approximation*. J Math Sci 196, 78–83 (2014). https://doi.org/10.1007/s10958-013-1639-4

Download citation

Keywords

  • Reconstruction Method
  • Random Function
  • Probabilistic Characteristic
  • Arsenin
  • Exact Reconstruction